MAUDE Adverse Event Report: SIEMENS HEALTHCARE GMBH-AT ARTIS ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHCARE GMBH-AT ARTIS ZEEGO; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10280959
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to siemens that a malfunction occurred while operating the artis zeego system.During an interventional procedure, the user reported that no x-ray was available and an exposure was not possible.The procedure was continued and completed on an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to conduct an investigation of the reported event.
 
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A supplement report will be filed upon completion of the investigation.
 
Additional Manufacturer Narrative
Siemens conducted a detailed investigation of the reported event.The investigation was performed on expert discussions considering the complaint description, customer service reports, system history, system log files, and the c-part.It was reported that at the start of a procedure, the error message "no x-ray, tube too hot" was shown to the user and x-ray was blocked.The procedure was then performed and finished using an alternative system.During an onsite service intervention, a defective x-ray tube was found.After exchange of the x-ray tube, the system worked as intended again.A detailed investigation of the defective x-ray tube revealed a faulty oil pressure switch, which indicated that the oil pressure was too high, so further operation was blocked for safety reasons.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.The incident described was not classified as a reportable adverse event after detailed investigation, because neither serious injury, death nor an unexpected, prolonged hospitalization of the patient or any other person occurred or could be expected.The corresponding probability according to the risk analysis is in the range of inconceivable.

Brand Name
ARTIS ZEEGO
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1
forchheim, germany 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHCARE GMBH-AT
siemensstr. 1 or rittigfeld 1
forchheim, 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
65-1a
malvern, PA 19355
4843234198
MDR Report Key14771731
Report Number3004977335-2022-31427
Device Sequence Number13776712
Product Code OWB
UDI-Device Identifier04056869010083
UDI-Public04056869010083
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10280959
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2022
Supplement Date Received by Manufacturer09/28/2022
Initial Report FDA Received Date06/22/2022
Supplement Report FDA Received Date09/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown